Can Effexor XR cause sinus problems?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined May 2006
Total Posts : 7
   Posted 5/29/2006 8:14 PM (GMT -6)   
I just started taking Effexor XR 225mg approx. 5 days ago and since then my sinuses have really been hurting! I was taking 150mg for a few months and then the psychiatrist put me up to 225. Is it a coincidence, or is it a side effect from going up to 225mg? I didn't have this problem back in February when my family doctor doubled my dose from 75mg to 150mg. Maybe I'm just weird....LOL!

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 5/30/2006 6:03 AM (GMT -6)   
Hi Michelle,  That is really weird....I take 225mg of Effexor XR also.  I haven't noticed any problems like that.  I have been at this dose since November. 


Jan Marie
Veteran Member

Date Joined Sep 2005
Total Posts : 1663
   Posted 5/30/2006 7:41 AM (GMT -6)   
Hallo Michelle. I am on a low dose of Effexor - 75 mg and when I first started it last November I had really bad sinus pain. I had to come off of Lexapro because the sinus pain was so bad - my whole face ballooned and my eyes were little slits! I am pleased to say that the sinus pain on the Effexor did disappear. I have had sinus problems all my life so I guess I am rather susceptible to this side effect. Hope yours goes away like mine did.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 3:46 PM (GMT -6)
There are a total of 2,713,072 posts in 299,159 threads.
View Active Threads

Who's Online
This forum has 153734 registered members. Please welcome our newest member, Bball44.
359 Guest(s), 11 Registered Member(s) are currently online.  Details
alephnull, blueberrymuffin, Lymepilot, TotesMagotes, Mrs. Brady, Almost a 10, Girlie, VLou*, yancync, InTheShop, Maraki

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer